# SDR UALA2009012000221

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 63,059 hours, 23,597 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 16-23 ABC, EEL LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY M10770 AND OPS CHECK GOOD.
